# SDR SWAA2021011140000

- Difficulty date: January 6, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 9 INCH FROM REAR SPAR AT RT HORIZONTAL STABILIZER / PERFORMED PERMANENT REPAIR INSPAR RIB STAB STA 120.30 AND 9 INCHES FROM REAR SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 MATERIAL USED BAC1490-2734 PO 2015 503061 AND KIT T SECTION P/N 55100003-01 BATCH 2020002209
